Mathematical Researches
Thu, Apr 3, 2025
|
فارسی
[
Archive
]
Remember me
Create Account
Reset Password
Home
Journal Information
About the Journal
Editorial Board
Aims and Scope
Peer Review Process
Publication Ethics
Indexing Databases
Journal News
Articles archive
All Issues
Current Issue
For Authors
Call for Papers
Submission Instruction
Submission Form
For Reviewers
Reviewers Section
Registration
Registration Information
Registration Form
Contact us
Contact Information
Contact us
Site Facilities
Site map
Search contents
FAQ
Top 10 contents
Inform to friends
Volume 4, Issue 2 (Vol. 4, No. 2 2018)
A Fast Algorithm for Covering Rectangular Orthogonal Polygons with a Minimum Number of r-Stars
P. 115-132
10.29252/mmr.4.2.115
Keivan Borna
*
Abstract
(4704 Views)
|
چکیده |
Full-Text (PDF)
(826 Downloads)
Solving System of Linear Congruence Equations over some Rings by Decompositions of Modules
P. 133-152
10.29252/mmr.4.2.133
Mahmood Behboodi1
,
Shadi Asgari
,
Ali Moradzadeh-Dehkordi
,
Amir Hashemi1
*
Abstract
(3542 Views)
|
چکیده |
Full-Text (PDF)
(873 Downloads)
A Local Strong form Meshless Method for Solving 2D time-Dependent Schrödinger Equations
P. 153-172
10.29252/mmr.4.2.153
Fariba Takhtabnoos
,
Ahmad Shirzadi
*
Abstract
(2727 Views)
|
چکیده |
Full-Text (PDF)
(1410 Downloads)
Infinitely Many Solutions for a Steklov Problem Involving the p(x)-Laplacian Operator
P. 173-184
10.29252/mmr.4.2.173
Armin Hadjian
*
Abstract
(2723 Views)
|
چکیده |
Full-Text (PDF)
(989 Downloads)
Lie symmetry Analysis and Explicit Exact Dolutions of the Time Fractional Drinfeld-Sokolov-Wilson (DSW) System
P. 185-200
10.29252/mmr.4.2.185
Hadi Roohani Ghehsareh
*
,
Ahmad Majlesi
,
Ali Zaghian
Abstract
(2602 Views)
|
چکیده |
Full-Text (PDF)
(734 Downloads)
Estimation of the Parameters of the Lomax Distribution using the EM Algorithm and Lindley Approximation
P. 201-210
10.29252/mmr.4.2.201
Roshanak Zaman
*
,
Parviz Nasiri
Abstract
(3048 Views)
|
چکیده |
Full-Text (PDF)
(1313 Downloads)
The Relative Improvement of Bias Reduction in Density Estimator Using Geometric Extrapolated Kernel
P. 211-228
10.29252/mmr.4.2.211
Reza Salehi
*
,
Ali Shadrokh
,
Masoud Yarmohammadi
Abstract
(2797 Views)
|
چکیده |
Full-Text (PDF)
(953 Downloads)
Existence Results of best Proximity Pairs for a Certain Class of Noncyclic Mappings in Nonreflexive Banach Spaces Polynomials
P. 229-240
10.29252/mmr.4.2.229
Moosa Gabeleh
*
Abstract
(3136 Views)
|
چکیده |
Full-Text (PDF)
(732 Downloads)
Numerical Solution of Delay Fractional Optimal Control Problems using Modification of Hat Functions
P. 241-258
10.29252/mmr.4.2.241
Somayeh Nemati
*
,
Yadollah Ordokhani
Abstract
(3461 Views)
|
چکیده |
Full-Text (PDF)
(938 Downloads)
Analytical Soliton Solutions Modeling of Nonlinear Schrödinger Equation with the Dual Power Law Nonlinearity
P. 259-270
10.29252/mmr.4.2.259
Ahmad Neirameh
*
,
Saeed Shokooh
Abstract
(3001 Views)
|
چکیده |
Full-Text (PDF)
(756 Downloads)
Export as:
HTML
|
XML
|
RSS